# SDR N6265B

- Difficulty date: May 24, 2006
- Submitted: May 24, 2006
- Operation: General aviation
- Aircraft: N6265B
- Make and model: Cessna 210M
- Aircraft serial: 21062727
- Aircraft time: 4,908 hours, 4,137 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 125340956
- Condition: Cracked
- Location: Firewall
- Part time: 4,908 hours, 4,137 cycles
- Component: Firewall, Cessna
- Component part number: 12534353
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING AN ANNUAL INSPECTION, FOUND THE FIREWALL TO BE CRACKED ON THE LT & RT SIDE WHERE THE P/N 1250255-7 EXHAUST HANGAR BRACKETS ATTACH. THE CRACKS WERE EXTENDING OUT FROM UNDER THE HANGAR BRACKETS AND EXTENDED IN MULTIPLE DIRECTIONS. ADDITIONAL INSPECTION REVEALED THE LT BULKHEAD P/N 1253409-5 AND RT BULKHEAD P/N 1253409-6 BEHIND THE FIREWALL TO BE CRACKED IN MULTIPLE DIRECTIONS ALSO. THE BULKHEAD SECTIONS WERE REPLACED AND THE FIREWALL CRACKS WERE REPAIRED.
